# SDR DALA2024020801720

- Difficulty date: February 5, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 11,937 hours, 5,526 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat System
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 3 LWR IBD FWD SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF 5742-01028-02A. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. LOG-PAGE UPDATED @ 05FEB24 0426 UTC 02 CORR BY COBB 01831429 IAH 05FEB24 ATA 5742 RII: N ENTR 01831429 W REPAIRED LH SLAT TRACK NBR 3 LWR IBD FWD SURFACE IAW PRI 607715- 14AD REV 0 AND ERA REV B MATCHED. (LP# 0187567)
